Multi step scheme for the approximation of the fractional Riccati differential equation
Publish place: Journal of Frame and Matrix Theory، Vol: 1، Issue: 2
Publish Year: 1403
Type: Journal paper
Language: English
View: 75
This Paper With 13 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_JFMT-1-2_005
Index date: 25 November 2024
Multi step scheme for the approximation of the fractional Riccati differential equation abstract
In this study, we introduce a high-order technique based on quadratic interpolation in the constructed subintervals. This schema can be used to obtain highly accurate solutions with convergence order O(h3+β) for 0 < β ≤ 1 and step size h in fractional problem types. More precisely, we apply this proposed approach to construct a numerical algorithm for the fractional Riccati differential equation. The capability and accuracy of the discretization plan are demonstrated with two examples.
Multi step scheme for the approximation of the fractional Riccati differential equation Keywords:
Fractional Riccati differential equation , Block-by-Block scheme , Quadratic interpolation , Caputo fractional derivative
Multi step scheme for the approximation of the fractional Riccati differential equation authors
Hadis Azin
Department of Mathematics, College of Sciences, Yasouj University, Yasouj, Iran
Ali Iloon Kashkooly
Department of Mathematics, College of Sciences, Yasouj University, Yasouj, Iran